Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My mother(48 yrs) is unable to walk on her own because of giddiness post menopause. All reports normal. What can be the reason ?

my mother, 48 yrs (post menopausal) , has been suffering from giddiness and anxiety since last 10 yrs. we have taken MRI , CT but it is normal. No thyroid prob, no DM, no hypertension . She is not able to go out and walk on her own without support but she moves in the house. she feels like pushing sensation, she sometimes has hyper reflexia, The psychiatrist gave SSRIs for GAD - she did not feel comfortable with it. she has been taking BDZ- alprazolam since 9yrs. her problem is persisting... I am a 3rd yr medical stud.. your advise please....
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to health care magic forum
Post menopausal syndrome is a well known entity ,very common in lots of women due to sudden hormonal changes ,So consult good gynecologist & get her treated.
wish her good health
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor